# SDR AALA202103019002

- Difficulty date: February 28, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,363 hours, 14,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Deteriorated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 4R EMERGENCY EXIT SIGN LED DETERIORATED. REPLACED LED ASSEMBLY PER AMM 33-51-11-400-001-A.
